American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 110 found      Go to page: 1 2 3 4

[31] Senchun Lin. Curvature restrictions on convex, timelike surfaces in Minkowski 3-space. Proc. Amer. Math. Soc. 128 (2000) 1459-1466. MR 1709760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fuquan Fang. On the topology of isoparametric hypersurfaces with four distinct principal curvatures. Proc. Amer. Math. Soc. 127 (1999) 259-264. MR 1458870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sung-Eun Koh. A characterization of round spheres. Proc. Amer. Math. Soc. 126 (1998) 3657-3660. MR 1469418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Heiko Ewert. A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2443-2452. MR 1451798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Manuel Barros. General helices and a theorem of Lancret. Proc. Amer. Math. Soc. 125 (1997) 1503-1509. MR 1363411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Abdelhamid Meziani. On the realizability of Lewy structures. Proc. Amer. Math. Soc. 124 (1996) 2767-2772. MR 1350956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kazuyuki Enomoto, Yoshihisa Kitagawa and Joel L. Weiner. A rigidity theorem for the Clifford tori in $S^3$. Proc. Amer. Math. Soc. 124 (1996) 265-268. MR 1285988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Aurel Bejancu and Sharief Deshmukh. Real hypersurfaces of $CP^n$ with non-negative Ricci curvature. Proc. Amer. Math. Soc. 124 (1996) 269-274. MR 1277096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Manuel Barros and Oscar J. Garay. On submanifolds with harmonic mean curvature . Proc. Amer. Math. Soc. 123 (1995) 2545-2549. MR 1254831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yi Bing Shen. On compact Kaehler submanifolds in ${\bf C}{\rm P}\sp {n+p}$ with nonnegative sectional curvature . Proc. Amer. Math. Soc. 123 (1995) 3507-3512. MR 1277132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Quo-Shin Chi, Gary R. Jensen and Ruijia Liao. Isoparametric functions and flat minimal tori in ${\bf C}{\rm P}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 2849-2854. MR 1260163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ze Jun Hu. Complete hypersurfaces with constant mean curvature and nonnegative sectional curvatures . Proc. Amer. Math. Soc. 123 (1995) 2835-2840. MR 1260187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Isaac Chaujun Lee. Projectively flat affine surfaces that are not locally symmetric . Proc. Amer. Math. Soc. 123 (1995) 237-246. MR 1212285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sadahiro Maeda. Ricci tensors of real hypersurfaces in a complex projective space . Proc. Amer. Math. Soc. 122 (1994) 1229-1235. MR 1209425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ivko Dimitrić. Quadric representation of a submanifold . Proc. Amer. Math. Soc. 114 (1992) 201-210. MR 1086324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Pui Fai Leung. An estimate on the Ricci curvature of a submanifold and some applications . Proc. Amer. Math. Soc. 114 (1992) 1051-1061. MR 1093601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Th. Hasanis and Th. Vlachos. A local classification of $2$-type surfaces in $S\sp 3$ . Proc. Amer. Math. Soc. 112 (1991) 533-538. MR 1059626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stephen Semmes. Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm . Proc. Amer. Math. Soc. 112 (1991) 403-412. MR 1065093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Carlos Olmos. The normal holonomy group . Proc. Amer. Math. Soc. 110 (1990) 813-818. MR 1023346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Leslie Coghlan and Yoe Itokawa. On the sectional curvature of compact hypersurfaces . Proc. Amer. Math. Soc. 109 (1990) 215-221. MR 1010797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jeffrey M. Lee. Eigenvalue comparison for tubular domains . Proc. Amer. Math. Soc. 109 (1990) 843-848. MR 1021900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Francisco Urbano. Minimal surfaces with low index in the three-dimensional sphere . Proc. Amer. Math. Soc. 108 (1990) 989-992. MR 1007516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Takashi Okayasu. ${\rm O}(2)\times{\rm O}(2)$-invariant hypersurfaces with constant negative scalar curvature in $E\sp 4$ . Proc. Amer. Math. Soc. 107 (1989) 1045-1050. MR 990430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ulrich Pinkall and Gudlaugur Thorbergsson. Deformations of Dupin hypersurfaces . Proc. Amer. Math. Soc. 107 (1989) 1037-1043. MR 975655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Isabel Maria da Costa Salavessa. Graphs with parallel mean curvature . Proc. Amer. Math. Soc. 107 (1989) 449-458. MR 965247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Chi-Ming Yau. Affine conormal of convex hypersurfaces . Proc. Amer. Math. Soc. 106 (1989) 465-470. MR 965947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Oscar J. Garay. Finite type cones shaped on spherical submanifolds . Proc. Amer. Math. Soc. 104 (1988) 868-870. MR 929414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Yuriko Y. Baldin and Francesco Mercuri. Codimension two nonorientable submanifolds with nonnegative curvature . Proc. Amer. Math. Soc. 103 (1988) 918-920. MR 947682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jin Suk Pak and Kunio Sakamoto. $4$-planar geodesic Kaehler immersions into a complex projective space . Proc. Amer. Math. Soc. 102 (1988) 995-999. MR 934881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 110 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia